MathSciNet Relay Station
MathSciNet bibliographic data
MR2183542 49Q10 (35A15 35J60 35R35)
Ito, Kazufumi; Kunisch, Karl; Peichl, Gunther H. Variational approach to shape derivatives for a class of Bernoulli problems. J. Math. Anal. Appl. 314 (2006), no. 1, 126–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement